RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 20, Issue 1(121)  


Certain spaces of generalized functions and embedding theorems
L. R. Volevich, B. P. Paneah
3
Systems of quasigroups with generalized identities
V. D. Belousov
75
The topology summer institute (Seattle, USA, 1963)
S. P. Novikov
147
Iisidor Pavlovich Natanson (photo)
Iisidor Pavlovich Natanson (obituary)
B. Z. Vulikh, M. K. Gavurin, S. M. Lozinskii
171

Scientific notes and problems
On an invariant differential-geometric characteristic of the Dupin cyclide
M. A. Akivis
177
A covering theorem for quasiconformal mappings on the plane and in space
T. G. Argirova
181
Transformation of differential operators in the space of holomorphic functions
I. Ya. Viner
185
On the stability of stochastic systems with a small parameter multiplying the derivatives
R. Gabasov
189
Some estimates for functions bounded in the unit circle
I. M. Gal'perin
197
On quaternion functions which are monogenic in the sense of V. S. Fedorov
V. A. Gusev
203
On the construction of a generalized solution of the Cauchy problem for a quasi-linear equation
N. N. Kuznetsov, B. L. Rozhdestvenskii
209
On $A$-convolutions of Laurent series in a circular annulus
K. M. Makmak
213
On the solubility of exterior boundary-value problems for the wave equation and for a system of Maxwell's equations
O. I. Panich
221
A remark on $n$-dimensional diameters of sets in Banach spaces
V. M. Tikhomirov
227
On the expansion of certain classes of analytic functions into a generalized Maclaurin series
K. M. Fishman
231

Mathematical Events in the USSR
Meetings of the Moscow Mathematical Society
235
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
B. D. Romm
237
О неприводимых исключительных подмногообразиях 1-го рода на $n$-мерных комплексно-аналитических многообразиях
B. G. Moishezon
238
О минимуме выпуклых функционалов
M. M. Vainberg
239
Meetings of the Leningrad Mathematical Society
241

News
Evgenii Sergeevich Lyapin (on his fiftieth birthday)
V. V. Vagner, L. M. Gluskin, A. Ya. Aizenshtat
244
In Academy of Sciences
A. F. Lapko
246
Defence of Theses in Mathematics
N. I. Morkovina
246

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
251

Letters to the Editor
Corrections to the article “On some basic directions in general topology”
P. S. Aleksandrov
253
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019